Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1966, Volume 34, Issue 2

Turnpike Theorem in a Generalized Dynamic Input-Output System<396:TTIAGD>2.0.CO;2-#
p. 396-407

Jinkichi Tsukui

A strong type of turnpike theorem is proved for a planning model of a generalized dynamic Leontief system in which each industry has a polyhedral technology. Also, a dual turnpike theorem is proved for the shadow price of the original problem. This dual theorem shows the turnpike-like property of the shadow price with respect to the Neumann price ray. As a synthesis of the turnpike theorem and its dual, it is shown that all efficient paths of stocks are exactly on the so-called Neumann facet for most of the planning period in the case of polyhedral technology. McKenzie's recent results [3] are utilized in the course of the argument.

Log In To View Full Content